# SDR CA960320513

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Locked Fault
- Location: Slat/Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH SLAT/FLAP LOCKED FAULT INDICATION. MAINTENANCE CHANGED #1 SLAT/FLAP CONTROL COMPUTER (S.F.C.C.) AND INTERROGATED CENTRAL FAULT DISPLAY SYSTEM (C.F.D.S.).
